Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta

Morning After Pill- Doubts about LATE second period watch

    • Thread Starter

    Hello, I was wondering if anyone could help me a bit with my the laaaaaarge headache I'm having right now.

    I had my nomal period from the 20-24th of December. Before I continue, I wish no one sends any negative messages saying things such as "how irresponsible" or "you messed up your whole cycle" or anything like that, cause currently I'm just quite anxious and quite stressed. Anyways,

    I had unprotected sex the 28th of December, and I mean 'sort of' because he just put the tip inside and I'm 100% sure he didn't ejaculate. However I had read about pre-*** and about there being a slim risk of becoming pregnant, so...went to the pharmacy, told the pharmaceutist about my worries and she suggested me taking the Morning After Pill.

    *Just to clarify, I hadn't ovulated yet and it was the first day of my fertile days, the very first day. Still, I decided to take it because I just became so paranoid that didn't think of anything else.*

    Took the pill the 29th and 6 DAYS LATER, from the 4th of January till the 8th (5 days counting the first one, the normal length of one of my cycles), GOT a PERIOD. I'm sure it wasn't implantation as it was 5 days and I was changing pads, however it wasn't as heavy as my normal period. Went to the ginecologyst and she told me that obviously, if I had had my normal period 2 weeks ago, the amount of blood the endometrium would release wouldn't be normal as the Morning After Pill had provoked that period.

    Now the problem is that since that period (the 4th of January) I haven't had a proper period. Waited till the 4th of February (as my cycles are normally 30 days) and no period. 4 days later I decided to do a pregnancy test and it was (obviously) negative.

    The 16th of February went again to the ginecologist, she did an ecography, and if I had conceived I would be 7-8 weeks pregnant. She did an ecography and there was nothing, no baby, NOTHING.

    Thus, after telling her about having nearly a 2 week delay, she decided to give me some progesterone pills to 'regulate' my period and make it come. She told me to take them for 10 days, 3 in total, 1 in the morning and 2 before going to sleep. The thing is that I'm on day 8, and yesterday went to the bathroom and saw (not to be too graphic) some cervical mucus with pink blood, well not pink, but very light coloured blood, still not like a normal period. Today, day 8, I'm still having cervical mucus with blood, yet a bit darker, but it's not a period as I'm not constantly bleeding. I believe I'm spotting due to either having a late ovulation or spotting before my period, or even having intermenstrual spotting. I've also read that before having your period, it may be normal to have a pink cervical mucus 3 or 4 days before actually getting your period,

    So..after all this story, I hope someone can help me a bit:

    Is it still possible I may be pregnant?
    Is it normal to have this cervical mucus with a bit of blood before the start of my SECOND late period?
    Does it mean I'm going to have my period soon?
    Is it normal to have such a late second period after the pill or my cycle just skipping one period?
    Has anyone had a second late period after taking the Morning After Pill? I am aware of the fact about the pill messing your cycle up for months , and as soon as I get my normal period I'll start with oral contraceptives.

    Thank you so much and if anyone could help it would be appreciated. Thank you xx

    Hey! Sorry you’re going through this!

    If you have taken the morning after pill and they have done scans and tests and they have been negative for a baby, don’t worry.

    The morning after pill can mess with your cycle and make weird things appear in the toilet so try not worry, although I know it’s hard.

    Wait another few days and for your own peace of mind you can take another test, but the best thing to do is just wait it out :/
    Posted on the TSR App. Download from Apple or Google Play
    • Thread Starter

    Hello! Just went to the bathroom and I’m having my normal period

    Again not to be too graphic but with small blood-clots. If there are blood clots it’s obviously a period! I guess I was far too stressed and the progesterone worked 😊❤️
    Posted on the TSR App. Download from Apple or Google Play
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 27, 2018
Have you ever experienced racism/sexism at uni?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.